MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-1-1-HX-ES
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.The cause of the event was not determined.The reported issue was a device issue involving premature coil detachment.Resistance was felt on the front side during coil insertion.The coil came out of the introducer sheath smoothly, but the coil itself was detached and remains implanted.No kink or damage to the catheter was observed after removal, and the catheter was not a medtronic product.There were no particular issues that resulted in the damage found.Due to premature detachment, normal detachment methods were not used.No kink or damage was observed on the pushwire.
 
Additional Manufacturer Narrative
Product analysis as found condition: the axium prime device was returned for analysis within a shipping box and within three resealable plastic pouches.The unknown non-medtronic micro catheter used in the event was not returned for analysis.Visual inspection/damage location details: the actuator interface was found still securely within the coupler tube.The break indicator was found undamaged.No evidence of detachment attempts was found at these locations.No damage or irregularities were found with the remaining axium prime pusher.The coin was found still against the lumen stop.The shield coil was found undamaged.The implant coil was already detached and not returned for analysis.The retainer ring was found damaged.Testing/analysis: the axium prime device could not be used for resistance testing due to the damaged condition.The retainer ring inner diameter could not be measured.Conclusion: based on the device analysis and reported information, the customer¿s report of ¿coil resistance/stuck in catheter¿ could not be ruled out.Possible causes for coil resistance in catheter include, but not limited to, lack of hydration before procedure, user does not maintain continuous flush, damaged micro catheter, incompatible micro catheter, or tortuous anatomy.The customer report of ¿coil kink/damage¿ could not be confirmed as the implant was not returned.The customer report of ¿premature detach¿ were confirmed.The retainer ring was found damaged.It is likely the damaged retainer ring caused the detach element to slip out, detaching the implant.It is possible coil and retainer ring damage occurred due to advancing/retracting against the reported resistance.Customer asserted the devices were prepared per ifu, vessel tortuosity as moderate, continuous flush was used, and no kink/damage was observed with the micro catheter after removal.Therefore, the root cause could not be determined.As the unknown micro catheter used in the event was not returned for analysis, any contribution of the micro catheter towards the resistance and premature detachment could not be determined.As the model and lot numbers were not reported, compatibility could not be assessed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24470830
Report Number9617601-2026-01483
Device Sequence Number10278017
Product Code KRD
UDI-Device Identifier00847536020900
UDI-Public(01)00847536020900(17)280111(10)230424340
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-1-1-HX-ES
Device Catalogue NumberAPB-1-1-HX-ES
Device Lot Number230424340
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale